# SDR SWIA97827

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE RETRACTING FLAPS AFTER TAKEOFF, A FLAPS DISAGREEMENT WAS OBSERVED.  COMPLIED WITH APPROPRIATE CHECKLISTS AND RETURNED TO LAND.  FOUND RIGHT OUTBOARD FLAP ACTUATOR CANNON PLUG FULL OF DE-ICE FLUID AND WATER.  CLEANED AND OPERATED FLAPS NUMEROUS TIMES, ALL SYSTEM CHECKS GOOD.
